Alert archive / California / Wind Advisories in 2009

Wind Advisory 25, NWS San Diego, CA

November 14, 20094 counties in California

NWS San Diego, CA issued this wind advisory at Nov 14, 2009, 1:50 PM PST for 4 counties in California. It took effect at Nov 15, 2009, 4:00 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2009, 1:50 PM PST (21:50 UTC)
In effect from
Nov 15, 2009, 4:00 AM PST
Expired
Nov 15, 2009, 6:00 PM PST
In force
14 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2009-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2009-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 142150
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PST SAT NOV 14 2009

...LOCALLY GUSTY WINDS EXPECTED THOUGH AND BELOW THE PASSES AND
CANYONS SUNDAY AND MONDAY...

.SURFACE HIGH PRESSURE WILL MOVE INTO THE GREAT BASIN EARLY
SUNDAY. THE RESULTING OFFSHORE FLOW WILL CAUSE LOCALLY GUSTY
NORTHEAST TO EAST WINDS THROUGH AND BELOW THE PASSES AND CANYONS
SUNDAY MORNING THROUGH MONDAY AFTERNOON.

CAZ055-057-150600-
/O.NEW.KSGX.WI.Y.0025.091115T1200Z-091116T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
150 PM PST SAT NOV 14 2009

...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST SUNDAY. 

NORTHEAST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 45 MPH ARE
EXPECTED IN THE PASSES AND CANYONS ON SUNDAY MORNING. THE FLOW
WILL SHIFT MORE TO THE EAST BY SUNDAY EVENING...BRINGING AN END TO
THE STRONG GUSTY WINDS IN THE CAJON PASS AND SANTA ANA MOUNTAINS
AND FOOTHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ048-150600-
/O.NEW.KSGX.WI.Y.0025.091115T1200Z-091116T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
150 PM PST SAT NOV 14 2009

...WIND ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST
MONDAY. 

NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED
BELOW THE PASSES AND CANYONS SUNDAY MORNING THROUGH EARLY MONDAY
AFTERNOON. LOCAL GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE IN THE
WINDIEST LOCATIONS. INITIALLY...THE FLOW WILL BE FROM THE NORTH.
THIS WILL CAUSE GUSTY WINDS BELOW THE CAJON PASS ALONG INTERSTATES
15 AND 215 SUNDAY MORNING. THE FLOW WILL BECOME MORE EASTERLY ON
SUNDAY AFTERNOON AND MONDAY...DECREASING THE WINDS BELOW THE CAJON
PASS...BUT INCREASING THE WINDS ALONG INTERSTATE 10 CORRIDOR
THROUGH AND BELOW THE BANNING PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-056-058-150600-
/O.NEW.KSGX.WI.Y.0025.091115T1700Z-091116T2200Z/
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
150 PM PST SAT NOV 14 2009

...WIND ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 2 PM PST
MONDAY. 

EAST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH ARE EXPECTED IN
THE INLAND VALLEYS...WITH LOCAL GUSTS TO 45 MPH EXPECTED IN THE
MOUNTAINS SUNDAY MID MORNING THROUGH EARLY MONDAY AFTERNOON. THE
STRONGEST WINDS WILL OCCUR NEAR THE FOOTHILLS AND THROUGH AND
BELOW THE MOUNTAIN PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SCV
4 follow-up statements
000 
WWUS76 KSGX 150535
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
935 PM PST SAT NOV 14 2009

...LOCALLY GUSTY WINDS THOUGH AND BELOW THE PASSES AND CANYONS
SUNDAY AND MONDAY...

.SURFACE HIGH PRESSURE WILL MOVE INTO THE GREAT BASIN EARLY
SUNDAY. THE RESULTING OFFSHORE FLOW WILL CAUSE LOCALLY GUSTY
NORTHEAST TO EAST WINDS THROUGH AND BELOW THE PASSES AND CANYONS
SUNDAY MORNING THROUGH MONDAY AFTERNOON.

CAZ055-057-151500-
/O.CON.KSGX.WI.Y.0025.091115T1200Z-091116T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
935 PM PST SAT NOV 14 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST SUNDAY. 

NORTHEAST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 45 MPH ARE
EXPECTED IN THE PASSES AND CANYONS ON SUNDAY MORNING. THE FLOW
WILL SHIFT MORE EASTERLY BY SUNDAY EVENING...BRINGING AN END TO THE
STRONG GUSTY WINDS IN THE CAJON PASS AND SANTA ANA MOUNTAINS AND
FOOTHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ048-151500-
/O.CON.KSGX.WI.Y.0025.091115T1200Z-091116T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
935 PM PST SAT NOV 14 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST
MONDAY. 

NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED
BELOW THE PASSES AND CANYONS SUNDAY MORNING THROUGH EARLY MONDAY
AFTERNOON. LOCAL GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE IN THE
WINDIEST LOCATIONS. INITIALLY...THE FLOW WILL BE FROM THE NORTH.
THIS WILL CAUSE GUSTY WINDS BELOW THE CAJON PASS ALONG
INTERSTATES 15 AND 215 SUNDAY MORNING. THE FLOW WILL BECOME MORE
EASTERLY ON SUNDAY AFTERNOON AND MONDAY...DECREASING THE WINDS
BELOW THE CAJON PASS...BUT INCREASING THE WINDS ALONG INTERSTATE
10 CORRIDOR THROUGH AND BELOW THE BANNING PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-056-058-151500-
/O.CON.KSGX.WI.Y.0025.091115T1700Z-091116T2200Z/
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
935 PM PST SAT NOV 14 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 2 PM PST
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 2 PM PST
MONDAY. 

EAST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH ARE
EXPECTED IN THE INLAND VALLEYS SUNDAY AND MONDAY...WITH LOCAL GUSTS TO
45 MPH IN THE MOUNTAINS. THE STRONGEST WINDS WILL OCCUR NEAR THE
FOOTHILLS AND THROUGH AND BELOW THE MOUNTAIN PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS76 KSGX 151003
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
203 AM PST SUN NOV 15 2009

...LOCALLY GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS
TODAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY
OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS TODAY...MAINLY
TO NORTHERN AREAS.

CAZ055-151115-
/O.CAN.KSGX.WI.Y.0025.091115T1200Z-091116T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-
203 AM PST SUN NOV 15 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

LOCAL NORTH WINDS WITH GUSTS TO 30 MPH THROUGH PASSES AND CANYONS
THROUGH EARLY AFTERNOON.

$$

CAZ050-056-058-151115-
/O.CAN.KSGX.WI.Y.0025.091115T1700Z-091116T2200Z/
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
203 AM PST SUN NOV 15 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

LOCAL NORTHEAST WINDS WITH GUSTS TO 30 MPH THROUGH PASSES AND
CANYONS FOR TODAY.

$$

CAZ048-057-152200-
/O.EXT.KSGX.WI.Y.0025.091115T1200Z-091115T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
203 AM PST SUN NOV 15 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

AREAS OF NORTHEAST WINDS 15 TO 25 MPH THROUGH EARLY AFTERNOON WITH
GUSTS TO 40 MPH THROUGH AND BELOW PASSES AND CANYONS. WINDS WILL
BE STRONGEST AND COVERAGE GREATEST FROM AROUND SUNRISE THROUGH
EARLY AFTERNOON. WINDS WILL DIMINISH THIS AFTERNOON. THE WINDS MAY
CAUSE AREAS OF BLOWING DUST WITH LOCAL VISIBILITIES NEAR ZERO AT
TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE
WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH
HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$

MARTIN
000 
WWUS76 KSGX 152114
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
114 PM PST SUN NOV 15 2009

...LOCALLY GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS
TODAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY
OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS TODAY.

CAZ048-057-160200-
/O.EXT.KSGX.WI.Y.0025.000000T0000Z-091116T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
114 PM PST SUN NOV 15 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL CONTINUE THIS AFTERNOON
WITH LOCAL GUSTS TO 40 MPH THROUGH AND BELOW PASSES AND CANYONS.
THE WINDS MAY CAUSE AREAS OF BLOWING DUST WITH LOCAL VISIBILITIES
LESS THAN ONE QUARTER MILE AT TIMES. THE GUSTY NORTHEAST WINDS
SHOULD DIMINISH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE
WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH
HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$

SCV
000 
WWUS76 KSGX 160137
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
537 PM PST SUN NOV 15 2009


CAZ048-057-160245-
/O.EXP.KSGX.WI.Y.0025.000000T0000Z-091116T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
537 PM PST SUN NOV 15 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 9:30 AM PST, 4 hours 20 minutes earlier.

Area forecast discussion, Nov 14, 9:30 AM PST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PST SAT NOV 14 2009

.SYNOPSIS...COOL DRY NORTHWEST FLOW TODAY. WARMER SUNDAY THROUGH
TUESDAY UNDER HIGH PRESSURE. MODERATE OFFSHORE FLOW WILL CAUSE LOCAL
GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES SUNDAY AND
MONDAY. COOLER WITH MORE CLOUDS DURING THE SECOND HALF OF NEXT WEEK
AS A COUPLE OF UPPER LEVEL LOW PRESSURE SYSTEMS MOVE THROUGH.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (TODAY-MONDAY)...THERE WERE PATCHY LOW CLOUDS AND FOG
BACKED UP AGAINST THE MOUNTAINS THIS MORNING...OTHERWISE IT WAS
MOSTLY CLEAR. THE 12Z KNKX SOUNDING SHOWED A FAIRLY MOIST BOUNDARY
LAYER AND MODERATE WESTERLY WINDS ALOFT. ONSHORE GRADIENTS TO THE E
WITH ABOUT 3 MB SAN-IPL.

DECREASING RESIDUAL LOW LEVEL MOISTURE WILL BRING PARTLY CLOUDY
SKIES TODAY....CLEARING OUT BY LATE THIS AFTERNOON IN DRY COOL NW
FLOW. MAX TEMPERATURES WILL BE ABOUT 5-10 DEGREES BELOW SEASONAL
AVERAGES IN MOST AREAS. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL
MOVE ACROSS THE WEST SUNDAY AND MONDAY AS AN UPPER LOW MOVES OVER
THE COLORADO PLATEAU. A 1035 MB SURFACE HIGH WILL BUILD OVER
NORTHERN NEVADA ON SUNDAY...THEN SLOWLY WEAKEN AND MOVE EAST ON
MONDAY. THIS WILL CAUSE WEAK TO LOCALLY MODERATE OFFSHORE FLOW WITH
LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES
SUNDAY AND MONDAY. MODEL FORECAST THERMAL/PRESSURE GRADIENTS BETWEEN
THE VALLEYS AND DESERTS INDICATE THAT WIND GUSTS COULD GET CLOSE TO
ADVISORY STRENGTH DESPITE THE LACK OF UPPER LEVEL SUPPORT. ISOLATED
GUSTS TO NEAR 50 MPH ARE POSSIBLE IN THE WINDIEST LOCATIONS. THE
GUSTY WINDS ARE EXPECTED TO FIRST DEVELOP IN THE NORTHERN AREAS
EARLY SUNDAY MORNING...THEN IN THE SAN DIEGO INLAND VALLEYS AND
MOUNTAINS BY MID DAY. THE WINDS WILL WEAKEN SUNDAY EVENING...THEN
INCREASE AGAIN MONDAY MORNING. THE COMBINATION OF OFFSHORE FLOW AND
UPPER LEVEL HIGH PRESSURE WILL CAUSE AN INCREASE IN TEMPS AND A
DECREASE IN HUMIDITY. HIGH TEMPS INLAND WILL BE ABOUT 5 DEGREES
ABOVE SEASONAL AVERAGES BY MONDAY WITH 80S EXPECTED IN THE WARMEST
VALLEYS. THE WARM...DRY OFFSHORE WINDS WILL INCREASE THE FIRE
WEATHER HAZARD SUNDAY AND MONDAY.

&&

.LONG TERM (TUESDAY-FRIDAY)...MUCH WEAKER WINDS AND CONTINUED WARM
ON TUESDAY WITH RIDGING ALOFT AND WEAKENING OFFSHORE FLOW. AN UPPER
TROUGH SHOULD MOVE THROUGH LATE WEDNESDAY AND ANOTHER EARLY FRIDAY.
THESE WILL BRING MORE CLOUDS AND COOLING WITH LOCAL GUSTY ONSHORE
WINDS AT TIMES IN THE MOUNTAINS AND DESERTS. MOST OF THE COLD AIR
AND ENERGY ASSOCIATED WITH THESE TROUGHS WILL MOVE PAST TO THE N AND
MOISTURE WILL BE LIMITED. SO WILL ONLY INDICATE LOW LEVEL POPS FOR
NOW...NOT ENOUGH TO PRODUCE PRECIP IN THE ZONES.

&&

.FIRE WEATHER...SURFACE HIGH PRESSURE WILL BUILD OVER THE PLATEAU
AND BRING WARM DRY OFFSHORE FLOW TO SOUTHERN CALIFORNIA SUNDAY AND
MONDAY. THERE WILL BE LOCALLY GUSTY WINDS 25 TO 35 MPH WITH ISOLATED
GUSTS TO NEAR 50 MPH AND MUCH LOWER HUMIDITIES THAT WILL BRING
CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT
FOR THE MOUNTAINS...VALLEYS AND INLAND ORANGE COUNTY FOR SUNDAY AND
MONDAY.

&&

.AVIATION...
141630Z...EXPECT VFR CONDITIONS TODAY WITH SCT CU WEST OF THE MTNS
AND UNRESTRICTED VIS. PG

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH FOR THE MOUNTAINS...VALLEYS AND INLAND ORANGE
COUNTY. SEE LAXRFWSGX.

&&

PUBLIC...SCV
AVIATION...PG
FIRE WEATHER...SMALL
Hazardous weather outlook, Nov 14, 4:00 AM PST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST SAT NOV 14 2009

CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-150000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60
NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 AM PST SAT NOV 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS. SANTA ANA CONDITIONS
WILL PRODUCE GUSTY NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN
CANYONS AND PASSES.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

ATKIN

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 1:36 PM PSTRed Flag WarningSGXOrange, Riverside, San Bernardino, San Diego26 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.